# SDR RAIA00206199

- Difficulty date: June 26, 2002
- Submitted: June 30, 2002
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 14,687 hours, 14,477 cycles
- System (JASC): 3400 · Navigation System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 94071579
- Condition: Inoperative
- Part time: 15,764 hours, 16,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5468-STL #1 SYMBOL GENERATOR FAILED DURING FLIGHT. MAINTENANCE REMOVED AND REPLACED THE #1 SYMBOL GENERATOR, OPS CK OK.
